MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIGILANT? X4 CRT-D; Cardiac resynchronization therapy defibrillator (CRT-D)

BOSTON SCIENTIFIC CORPORATION VIGILANT? X4 CRT-D; Cardiac resynchronization therapy defibrillator (CRT-D)
Model Number G248
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Codes Device Overstimulation of Tissue (1991); Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited a loss of capture on the left ventricular (lv) channel.The loss of capture was observed after the patient received appropriate shock therapy for ventricular tachycardia (vt).After the shock, the device delivered biventricular (biv) pacing, and the loss of capture was observed after the biv pacing.It was reported the patient was hospitalized.This crt-d remains in service.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited a loss of capture on the left ventricular (lv) channel.The loss of capture was observed after the patient received appropriate shock therapy for ventricular tachycardia (vt).After the shock, the device delivered biventricular (biv) pacing, and the loss of capture was observed after the biv pacing.It was reported the patient was hospitalized.This crt-d remains in service.No additional adverse patient effects were reported.Additional information was received.The loss of capture was caused by being programmed close to the threshold due to diaphragmatic stimulation, which was bothersome to the patient.The patient was discharged from the hospital and has an appointment scheduled for the future.It was planned to optimize lv output to avoid diaphragmatic stimulation at the appointment.
 
Additional Manufacturer Narrative
Additional information added to b5.F10 and h6 updated.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
VIGILANT? X4 CRT-D
Common Device Name
Cardiac resynchronization therapy defibrillator (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel PR
PR  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25486751
Report Number2124215-2026-31544
Device Sequence Number10395214
Product Code NIK
UDI-Device Identifier00802526589300
UDI-Public(01)00802526589300(17)220205
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/05/2022
Device Model NumberG248
Device Catalogue NumberG248
Device Lot Number384747
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer06/12/2026
08/13/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date06/16/2026
08/14/2026
Date Device Manufactured03/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale